# SDR DALA2022121308093

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,687 hours, 22,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 PASSENGER BOARDING DOOR 2-L WILL NOT REMAIN LOCKED IN OPEN POSITION. CORRECTIVE ACTION: REMOVED & REPLACED THE HOLD OPEN COLLAR IAW B757 AMM 52-11. OPS CK GOOD. (9512002)
